Diflucan Question

Discussion in 'Fibromyalgia Main Forum' started by KNEWBERRY, Oct 26, 2009.


    KNEWBERRY New Member

    Several months ago my Dr. put me on 100 Mg of Diflucan 1xday for high yeast levels. The first few doses gave me serious tummy issues. But after several doses it leveled out. I had been in a severe flare that lasted 5 months. I believe shedding the yeast build up definetly helped end that flare. I have started taking the Diflucan again, however this time I have not had any tummy issues. My question is...how do you know that the Diflucan is working, and should I be taking a higher dosage?
  2. Andrew111

    Andrew111 Member

    I was going through a difficult phase and my doctor gave me fluconazole (Diflucan). He gave me two prescriptions at the same time for two different doses. I was supposed to take the weaker dose first. I think it was for a week. Then the stronger one. I think that was a month. I wish I could remember more details.

    My impression is that it helped me.
  3. JLH

    JLH New Member

    I don't have an answer for your question; however, my doc also gave me a low level dose to take for a few days--can't remember how many--but I do remember him telling me that he did not want to give it to me often, nor did he want to give me too many at one time (*) because he was afraid that I would take too many.

    (*) I had asked for a supply to keep on hand in my home "medicine supply" because I often got vaginal yeast infections and did not want to have to call him each time because his office is so terribly hard to get through to. He said he did not want me to have too many on hand because if I took too many of them that they could cause kidney damage.